LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Back to Search Results |
| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Stenosis (2263); Thrombosis/Thrombus (4440); Restenosis (4576)
| Date of Event |
03/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 09/2024).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
It was reported through the results of a clinical trial that one month post index procedure using a drug-coated balloon catheter in the cephalic vein, the subject had an adverse event of recurrent stenosis in the drainage vein and juxta-anastomosis region and required an arteriovenous access circuit reintervention.It was further reported that the target lesion was in the upper arm with fifty four percent initial stenosis and zero percent final residual stenosis.Reportedly, standard percutaneous transluminal angioplasty was used for treatment.The re-intervention was successful, and the outcome of the adverse event was resolved.The current status of the patient is unknown.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: b5, d4 (expiration date: 09/2024), g3, h6 (patient, method).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that one month post index procedure using a drug-coated balloon catheter in the cephalic vein, the subject had an adverse event of recurrent stenosis in the drainage vein and juxta-anastomosis region and required an arteriovenous access circuit reintervention.It was further reported that the target lesion was in the upper arm with fifty four percent initial stenosis and zero percent final residual stenosis.Reportedly, standard percutaneous transluminal angioplasty was used for treatment.The re-intervention was successful, and the outcome of the adverse event was resolved.It was further reported that three months one day post index procedure, the subject had an adverse event of thrombus in the cephalic drainage vein.The access thrombosis in the upper arm with hundred percent initial stenosis and twenty percent final residual stenosis.Reportedly, standard percutaneous transluminal angioplasty plus thrombectomy with balloon procedure was used for treatment.The re-intervention was successful, and the outcome of the adverse event was resolved.The current status of the patient was unknown.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (unique identifier (udi) #), g3, h6 (patient, component).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that one month post index procedure using a drug-coated balloon catheter in the cephalic vein, the subject had an adverse event of recurrent stenosis in the drainage vein and juxta-anastomosis region and required an arteriovenous access circuit reintervention.It was further reported that the target lesion was in the upper arm with fifty four percent initial stenosis and zero percent final residual stenosis.Reportedly, standard percutaneous transluminal angioplasty was used for treatment.The re-intervention was successful, and the outcome of the adverse event was resolved.It was further reported that three months one day post index procedure, the subject had an adverse event of thrombus in the cephalic drainage vein.The access thrombosis in the upper arm with hundred percent initial stenosis and twenty percent final residual stenosis.Reportedly, standard percutaneous transluminal angioplasty plus thrombectomy with balloon procedure was used for treatment.The re-intervention was successful, and the outcome of the adverse event was resolved.Additional information was received and it was reported that the subject had adverse events of stenosis in the cephalic vein.The relativity of the adverse event is not related to the device and procedure but definitely related to the av access circuit and the re-intervention was performed.However, the current status of the patient was unknown.